# SDR SWAA2022071312456

- Difficulty date: May 27, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT HAND HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 ; 16.5' FROM FRONT SPAR ; I/B ROW.CRACK LENGTH : 1.25' CRACK FOUND ON LT HAND HORIONTAL STABILIER LOWER SKIN AT STAB STA 193.90 16.5' FROM FRONT SPAR I/B ROW.CRACK LENGTH : 1.25' / [01] FABRICATED LAY OUT I.A.W. B737-700 SRM 55-10-01-2R-11.;24] INSTALLED L/H HORIZONTAL STAB. LOWER IN SPAR SKIN EXTERNAL REPAIR PER REF. SRM 55-10-01-2R-11 REP 11; REPAIR11 IS A CATEGORY B REPAIR; WITH INSPECTION THRESHOLD AT 56;000 TOTAL FLIGHT CYCLES;[25] VERIFIED SQUEEZE OUT AND 100% FASTENERS INSTALLATION ON LOWER SKIN REPAIR AT 7:30 ON 06/11/2022; PER REF. SOPM 20-50-19;[26] CORRECTION STEP23 MIXED SEALANT 0870CO80BM654SKN40 AT 17:00 ; ON 06/11/2022; SQUEEZE OUT AND FASTENER INSTALLATION VERIFICATION DUE BY 06/14/2022 AT 5:00; PER SOPM 20-50-19;[27] CORRECTION STEP 25 VERIFIED SQUEEZE OUT AND 100% FASTENERS INSTALLATION ON LOWER SKIN REPAIR AT 19:30 ON 06/11/2022; PER REF. SOPM 20-50-19;[28] VERIFIED STEP 26. AND 27.;[29] INSTALLED L/H HORIZONTAL STAB. LOWER IN SPAR SKIN EXTERNAL REPAIR PER REF. SRM 55-10-01-2R-11 REP 11; REPAIR11 IS A CATEGORY B REPAIR; WITH INSPECTION THRESHOLD AT 56;000 TOTAL FLIGHT CYCLES;[30] VERIFIED STEP 29. REPAIR 11 IS A CATEGORY B REPAIR; WITH INSPECTION THRESHOLD AT 56;000 TOTAL FLIGHT CYCLES.
